# SDR CA111024010

- Difficulty date: October 22, 2011
- Submitted: January 23, 2013
- Operation: Air carrier
- Make and model: Swrngn SA227AC
- Aircraft time: 30,826 hours
- Engine: Garrtt TPE33111U
- System (JASC): 2120 · Air Distribution System
- Part: Mixing Valve
- Part number: BYLB504371
- Condition: Failed
- Location: Lt Wing
- Stage of operation: TX
- How discovered: V
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

(CAN) FLIGHT CREW REPORTED SMOKE IN CABIN ON TAKEOFF.  ACFT RETURNED TO BLOCKS. MX CALLED AND MEL`S ACFT.  MIXING VALVE FOUND TO HAVE A CRACKED AND DAMAGED BUTTERFLY VALVE.  MIXING VALVE REPLACED AND GROUND RUNS CARRIED OUT AND SHOWED NO SIGNS OF SMOKE.
